Absolute and convective instabilities of parallel propagating circularly polarized Alfvén waves: numerical results

Simpson, D., Ruderman, M.S. and Erdélyi, R. (2006) Absolute and convective instabilities of parallel propagating circularly polarized Alfvén waves: numerical results. Astronomy and Astrophysics, 452 (2). pp. 641-646. ISSN 1432-0746

Abstract

Metadata

Authors/Creators:
  • Simpson, D.
  • Ruderman, M.S.
  • Erdélyi, R.
Copyright, Publisher and Additional Information: © ESO 2006. Reproduced with permission.
Keywords: plasmas, magnetohydrodynamics (MHD), waves, instabilities, solar wind
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Repository Officer
Date Deposited: 17 Nov 2006
Last Modified: 18 Nov 2015 03:51
Published Version: http://dx.doi.org/10.1051/0004-6361:20053595
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number: https://doi.org/10.1051/0004-6361:20053595

Download

Filename: rudermanm14.pdf

Share / Export

Statistics